Jan 15, 2004
can i take take diphenhydramine...aka tylenol simply sleep or benadryl with my hiv meds and anti anxiety pill buspar?
| Response from Dr. Young
It should be fine to take diphenhydramine with Buspar. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Penis After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.